Works matching DE "CONTRACTION operators"
Results: 337
Learning by Drilling: Interfirm Learning and Relationship Persistence in the Texas Oilpatch*.
- Published in:
- Quarterly Journal of Economics, 2011, v. 126, n. 4, p. 1961, doi. 10.1093/qje/qjr039
- By:
- Publication type:
- Article
Simulation of viscoelastic fluids in a 2D abrupt contraction by spectral element method.
- Published in:
- International Journal for Numerical Methods in Fluids, 2015, v. 78, n. 4, p. 217, doi. 10.1002/fld.4012
- By:
- Publication type:
- Article
Transitive, Locally Finite Median Graphs with Finite Blocks.
- Published in:
- Graphs & Combinatorics, 2009, v. 25, n. 1, p. 81, doi. 10.1007/s00373-008-0828-2
- By:
- Publication type:
- Article
On Local Structure of 9- and 10-Connected Graphs.
- Published in:
- Journal of Mathematical Sciences, 2012, v. 184, n. 5, p. 634, doi. 10.1007/s10958-012-0887-z
- By:
- Publication type:
- Article
A contraction-mapping proof of Koenigs' theorem.
- Published in:
- Aequationes Mathematicae, 2014, v. 88, n. 1/2, p. 35, doi. 10.1007/s00010-014-0265-7
- By:
- Publication type:
- Article
GENERALIZATIONS OF BANACH'S CONTRACTION PRINCIPLE AND KANNAN AND CHATTERJEA'S THEOREMS FOR CYCLIC AND NONCYCLIC MAPPINGS.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 349, doi. 10.22103/jmmr.2023.19871.1298
- By:
- Publication type:
- Article
FIXED POINT RESULTS OF FUZZY (θ,L)- WEAK CONTRACTION IN G-METRIC SPACE.
- Published in:
- Journal of Mahani Mathematical Research Center, 2023, v. 12, n. 2, p. 275, doi. 10.22103/jmmr.2022.20048.1314
- By:
- Publication type:
- Article
DISCRETE EVENT DYNAMIC PROGRAMMING WITH SIMULTANEOUS EVENTS.
- Published in:
- Mathematics of Operations Research, 1988, v. 13, n. 1, p. 152, doi. 10.1287/moor.13.1.152
- By:
- Publication type:
- Article
FIXED POINT ITERATIONS AND GLOBAL STABILITY IN ECONOMICS.
- Published in:
- Mathematics of Operations Research, 1985, v. 10, n. 4, p. 642, doi. 10.1287/moor.10.4.642
- By:
- Publication type:
- Article
A NOTE ON DYNAMIC PROGRAMMING WITH UNBOUNDED REWARDS.
- Published in:
- Management Science, 1978, v. 24, n. 5, p. 576, doi. 10.1287/mnsc.24.5.576
- By:
- Publication type:
- Article
SOME BOUNDS FOR DISCOUNTED SEQUENTIAL DECISION PROCESSES.
- Published in:
- Management Science, 1971, v. 18, n. 1, p. 7, doi. 10.1287/mnsc.18.1.7
- By:
- Publication type:
- Article
The Design–Build Story of a University's New Water Treatment Plant.
- Published in:
- Journal: American Water Works Association, 2021, v. 113, n. 5, p. 80, doi. 10.1002/awwa.1730
- By:
- Publication type:
- Article
On some nonlocal inverse boundary problem for partial differential equations of third order.
- Published in:
- Turkish Journal of Mathematics, 2021, v. 45, n. 4, p. 1871, doi. 10.3906/mat-2101-37
- By:
- Publication type:
- Article
A Property of Weak Convergence of Positive Contractions of Von Neumann Algebras.
- Published in:
- Turkish Journal of Mathematics, 2005, v. 29, n. 3, p. 315
- By:
- Publication type:
- Article
A NOTE ON EXISTENCE AND UNIQUENESS FOR INTEGRAL EQUATIONS WITH SUM OF TWO OPERATORS: PROGRESSIVE CONTRACTIONS.
- Published in:
- Fixed Point Theory, 2019, v. 20, n. 1, p. 107, doi. 10.24193/fpt-ro.2019.1.06
- By:
- Publication type:
- Article
BEST PROXIMITY POINT THEOREMS FOR NON-SELF PROXIMAL REICH TYPE CONTRACTIONS IN COMPLETE METRIC SPACES.
- Published in:
- Fixed Point Theory, 2018, v. 19, n. 2, p. 449, doi. 10.24193/fpt-ro.2018.2.35
- By:
- Publication type:
- Article
SATURATED FIBRE CONTRACTION PRINCIPLE.
- Published in:
- Fixed Point Theory, 2017, v. 18, n. 2, p. 729, doi. 10.24193/fpt-ro.2017.2.59
- By:
- Publication type:
- Article
A COINCIDENCE AND FIXED POINT THEOREMS FOR SEMI-QUASI CONTRACTIONS.
- Published in:
- Fixed Point Theory, 2016, v. 17, n. 2, p. 449
- By:
- Publication type:
- Article
Annealed central limit theorem for a class of contractive random dynamical systems.
- Published in:
- Journal of Difference Equations & Applications, 2025, v. 31, n. 2, p. 244, doi. 10.1080/10236198.2024.2405645
- By:
- Publication type:
- Article
AN EXPLICIT CHARACTERIZATION OF THE DOMAIN OF THE INFINITESIMAL GENERATOR OF A SYMMETRIC DIFFUSION SEMIGROUP ON LP OF A COMPLETE POSITIVE SIGMA-FINITE MEASURE SPACE.
- Published in:
- Real Analysis Exchange, 2021, v. 46, n. 2, p. 345, doi. 10.14321/realanalexch.46.2.0345
- By:
- Publication type:
- Article
Construction and validation of a RARRES3-based prognostic signature related to the specific immune microenvironment of pancreatic cancer.
- Published in:
- Frontiers in Oncology, 2024, p. 1, doi. 10.3389/fonc.2024.1246308
- By:
- Publication type:
- Article
Aspecte de ordin practic privind implementarea cerințelor Regulamentului general privind protecţia datelor (RGPD) în biblioteci.
- Published in:
- Biblioteca: Revista de Bibliologie şi Știinţa Informării, 2021, v. 32, n. 5, p. 23
- By:
- Publication type:
- Article
A decisão de não adjudicação -- rever posições em tempo de crise?
- Published in:
- Polis: Revista de Estudos Jurídico-Políticos, 2021, v. 2, n. 3, p. 41, doi. 10.34628/03ak-z544
- By:
- Publication type:
- Article
Belief contraction and erasure in fragments of propositional logic.
- Published in:
- Journal of Logic & Computation, 2022, v. 32, n. 7, p. 1436, doi. 10.1093/logcom/exac005
- By:
- Publication type:
- Article
Endpoints of Multivalued Contraction Operators.
- Published in:
- ISRN Mathematical Analysis, 2013, p. 1, doi. 10.1155/2013/542302
- By:
- Publication type:
- Article
Common fixed point theory for a pair of multivalued operators.
- Published in:
- Carpathian Journal of Mathematics, 2022, v. 38, n. 3, p. 707, doi. 10.37193/CJM.2022.03.15
- By:
- Publication type:
- Article
ABOUT GLOBAL SOLUTIONS OF PARTIAL DIFFERENTIAL EQUATION WITH DEVI-ATING ARGUMENT IN THE TIME VARIABLE.
- Published in:
- ROMAI Journal, 2015, v. 11, n. 2, p. 109
- By:
- Publication type:
- Article
BEST PROXIMITY POINTS AND FIXED POINTS WITH $R$ -FUNCTIONS IN THE FRAMEWORK OF $w$ -DISTANCES.
- Published in:
- Bulletin of the Australian Mathematical Society, 2019, v. 99, n. 3, p. 497, doi. 10.1017/S0004972718001193
- By:
- Publication type:
- Article
Building Recurrent Neural Networks to ImplementMultiple Attractor Dynamics Using the Gradient Descent Method.
- Published in:
- Advances in Artificial Neural Systems, 2009, p. 1, doi. 10.1155/2009/846040
- By:
- Publication type:
- Article
Semidirect Sums of Matroids.
- Published in:
- Annals of Combinatorics, 2015, v. 19, n. 1, p. 7, doi. 10.1007/s00026-015-0253-1
- By:
- Publication type:
- Article
Positive Solutions for (k, n - k) Conjugate Multipoint Boundary Value Problems in Banach Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2012, p. 1, doi. 10.1155/2012/727468
- By:
- Publication type:
- Article
Strong Convergence Theorems of Modified Ishikawa Iterative Method for an Infinite Family of Strict Pseudocontractions in Banach Spaces.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/549364
- By:
- Publication type:
- Article
On a Gauss-Kuzmin-Type Problem For a Generalized Gauss-Kuzmin Operator.
- Published in:
- International Journal of Mathematics & Mathematical Sciences, 2011, p. 1, doi. 10.1155/2011/514746
- By:
- Publication type:
- Article
Note on Deduction Theorems in contraction-free logics.
- Published in:
- Mathematical Logic Quarterly, 2012, v. 58, n. 3, p. 236, doi. 10.1002/malq.201110065
- By:
- Publication type:
- Article
EXISTENCE OF SOLUTIONS OF A SPECIAL CLASS OF FUZZY INTEGRAL EQUATIONS.
- Published in:
- Journal of Applied Mathematics & Stochastic Analysis, 2006, p. 1, doi. 10.1155/JAMSA/2006/52620
- By:
- Publication type:
- Article
Products, cones, and suspensions of spaces with the measure contraction property.
- Published in:
- Journal of the London Mathematical Society, 2007, v. 76, n. 1, p. 225, doi. 10.1112/jlms/jdm057
- Publication type:
- Article
Occasionally weakly compatible mappings and fixed points.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2012, v. 19, n. 4, p. 655, doi. 10.36045/bbms/1353695906
- By:
- Publication type:
- Article
Common fixed point theorems for a pair of multivalued mappings under weak contractive conditions in ordered metric spaces.
- Published in:
- Bulletin of the Belgian Mathematical Society - Simon Stevin, 2012, v. 19, n. 4, p. 577, doi. 10.36045/bbms/1353695902
- By:
- Publication type:
- Article
Collective Belief Revision.
- Published in:
- Journal of Artificial Intelligence Research, 2023, v. 78, p. 1221, doi. 10.1613/jair.1.15745
- By:
- Publication type:
- Article
Entrenchment-Based Horn Contraction.
- Published in:
- Journal of Artificial Intelligence Research, 2014, v. 51, p. 227, doi. 10.1613/jair.4430
- By:
- Publication type:
- Article
Iterative fixed point theorems in E-metric spaces.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 140, n. 1/2, p. 134, doi. 10.1007/s10474-012-0274-8
- By:
- Publication type:
- Article
Contracting elements and random walks.
- Published in:
- Journal für die Reine und Angewandte Mathematik, 2018, v. 2018, n. 742, p. 79, doi. 10.1515/crelle-2015-0093
- By:
- Publication type:
- Article
A Class of Quasilinear Equations with Hilfer Derivatives.
- Published in:
- Mathematical Notes, 2024, v. 115, n. 5/6, p. 817, doi. 10.1134/S0001434624050171
- By:
- Publication type:
- Article
The Inverse Problem of Recovering the Source Function in a Multidimensional Nonuniformly Parabolic Equation.
- Published in:
- Mathematical Notes, 2022, v. 112, n. 3/4, p. 412, doi. 10.1134/S0001434622090103
- By:
- Publication type:
- Article
On a criterion for the invertibility of integral operators of the second kind in the space of summable functions on the semiaxis.
- Published in:
- Mathematical Notes, 2014, v. 96, n. 5/6, p. 914, doi. 10.1134/S0001434614110285
- By:
- Publication type:
- Article
Unique solvability of singularly perturbed boundary-value problems with unstable spectrum of the limit operator.
- Published in:
- Mathematical Notes, 2014, v. 95, n. 1/2, p. 202, doi. 10.1134/S0001434614010210
- By:
- Publication type:
- Article
Asymptotics of the eigenvalues of the Sturm-Liouville problem with discrete self-similar weight.
- Published in:
- Mathematical Notes, 2010, v. 88, n. 5/6, p. 637, doi. 10.1134/S0001434610110039
- By:
- Publication type:
- Article
Numerical Radius Inequalities for Products of Hilbert Space Operators.
- Published in:
- Journal of Mathematical Extension, 2022, v. 16, n. 12, p. 1
- By:
- Publication type:
- Article
On a K-Dimensional System of Hybrid Fractional Differential Equations with Multi-Point Boundary Conditions.
- Published in:
- Journal of Mathematical Extension, 2021, v. 15, n. 5, p. 1, doi. 10.30495/JME.SI.2021.2065
- By:
- Publication type:
- Article
Possible Worlds Semantics for Partial Meet Multiple Contraction.
- Published in:
- Journal of Philosophical Logic, 2012, v. 41, n. 1, p. 7, doi. 10.1007/s10992-011-9198-y
- By:
- Publication type:
- Article